yesterday i saw 2 tiny red dots on my penis head a couple of hours after i masterbated. the next day 3 or 4 more red dots appeared makin it total of about 5 or 6 .. what can these dots b ? , is it juss irritation ?
It looks like rash due to friction rub or chaffing. Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments.Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful.If the symptoms are severe then it will be best to consult a dermatologist
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.